# SDR CA090127013

- Difficulty date: December 5, 2008
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 11,651 hours
- Engine: Pwa PT6T3B
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Longeron
- Part number: 212030132150B
- Condition: Corroded
- Location: Tailboom Baggage
- Part time: 12,717 hours
- Component: Tailboom, Bell, 212030100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OF LONGERON AND SPLICE UNDER SPLICE.  FOUND WHILE PERFORMING INSPECTION REQUIRED FOR ASB212-90-63.  CORROSION WAS VERY SEVERE WHEN SIGNS WERE VISIBLE BECAUSE CORROSION WAS BETWEEN LONGERON AND SPAR SPLICE FAYING SURFACES.
